# SDR AU960041

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Part number: 412419
- Condition: Cracked
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HOIST ARM CRACKED - SOME CORROSION EVIDENT IN AREA OF CRACKING - ARM IS USED TO ATTACH A LUCAS WESTERN RESCUE WINCH TO THEAIRCRAFT
